MathSciNet Relay Station
MathSciNet bibliographic data
MR296252 (45 #5313) 28A65 (60B99)
Kin, Eijun Skew products of dynamical systems. Trans. Amer. Math. Soc. 166 (1972), 27–43.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement